# SDR VNAA2019101299909

- Difficulty date: September 5, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 40,238 hours, 30,496 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R IS CORRODED BETWEEN F.S.280.00 AND F.S.295.00. REMOVED AND REPLACED FS 280.00 AND FS 333 PN SH670-31634-2 IAW CRJ 700 SRM 51-42-06-001-001-A01
